Some of the content on this website requires JavaScript to be enabled in your web browser to function as intended. While the website is still usable without JavaScript, it should be enabled to enjoy the full interactive experience.

Skip to Main Navigation. Each navigation link will open a list of sub navigation links.

Skip to Main Content

Dr. Farhad Jafari|UW Mathematics

Dr. Farhad Jafari

Dr. Farhad Jafari, University of Wyoming Mathematics facultyProfessor of Mathematics & Department Head

Research interests: functional analysis and operator theory, harmonic analysis; control theory and optimal control, inverse problems in robotics, semigroups and nonlinear PDEs, and fractional derivative methods in image analysis.

> Visit Dr. Jafari's website

Contact Information

Farhad Jafari
Head and Professor of Mathematics
Adjunct Professor of Biomedical Sciences

University of Wyoming
P.O. Box 3036, 1000 E. University Ave.
Laramie, WY 82071-3036
(307) 766-2383   

(307) 766-6838 (fax)


Ph.D., Mathematics, University of Wisconsin-Madison
M.A., Mathematics, University of Wisconsin-Madison
Ph.D., Medical Physics, University of Wisconsin-Madison
M.S., Medical Physics, University of Wisconsin-Madison
B.S., Physics and Chemistry, University of Wisconsin-Madison
DABR, Diplomat, American Board of Radiology, Diagnostic Radiological Physics

About Dr. Jafari

Farhad Jafari, Professor of Mathematics, has been the department head since 2009. Jafari's mathematical interests include functional analysis and operator theory, semigroup theory, harmonic analysis, moment problems, and control theory. He is particularly interested in problems arising from mathematical physics. He serves on the editorial boards of two journals (J. Semigroups Theory and Applications, and Linear and Topological Algebra) and has published over 50 refereed articles.

Representative Publications

Semigroups of operators on Hardy spaces and cocycles of holomorphic flows J. (with Z. Slodkowski and T. Tonev), Complex Analysis and Operator Theory (2012), 6:113-119.

On the range of composition operators on spaces of entire functions (with S. Mukherjee and J. McInroy), Contemp. Math.  547 (2011),  185-197.

Extremal positive pluriharmonic functions on Euclidean balls (with M. Putinar), Pure and Applied Math. Quarterly 6 (2010), 1013-1027.

Extension to a theorem of Himmelberg (with V. M. Sehgal), J. Math. Analysis and Appl. 327 (2006), 298-301.

Holomorphic flows, cocycles and coboundaries (with T. Tonev, E. Toneva and K. Yale), Michigan Math. J. 44 (1997), 239-254.

Share This Page:

Footer Navigation

University of Wyoming Medallion
1000 E. University Ave. Laramie, WY 82071 // UW Operators (307) 766-1121 // Contact Us // Download Adobe Reader